# SDR EIAA980348

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1480
- Part time: 83,767 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C6 CHECK, FUSELAGE BS 1480 FITTING LEFT AND RIGHT SIDES, HAVE CRACKED FASTENER HOLES.  REPLACED RT OUTER CHORD FITTING, REPAIRED HOLES PER SB 53A2390 PLAN B REPAIR, AND SKIN CRACK REPAIRED.  DEVIATIONS FROM THE ABOVE MENTIONED DOCUMENTS ARE APPROVED BY RS R-53-43-33879 AND ECRA NTOE, 8110-3 APPROVAL IS FOR A TIME LIMITED REPAIR, PENDING AN ALTERNATE SSID INSPECTION.  (M)
